# SDR 9JLA1516

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N271PS
- Make and model: Gulstm GIV
- Aircraft serial: 1059
- Aircraft time: 8,331 hours, 3,285 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1075AE03
- Part serial: 940
- Condition: Defective
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE IRS NR 1 "FAULT" LIGHT ILLUMINATED.  REMOVED THE DEFECTIVE NR 1 IRU AND INSTALLED A REPAIRED UNIT.  FUNCTIONAL CHECK SATISFACTORY.
